# SDR AWXA200601732

- Difficulty date: October 10, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 2,529 hours, 1,086 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110100
- Part serial: 4185
- Condition: Failed
- Location: Lavatory
- Part time: 2,525 hours, 1,083 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PHX - FFW -  THE CREW REPORTED SMOKE LAV AND CRG DET FAULT.  MAINTENANCE REPLACED SMOKE DETECTOR 2 WH PER MM 26-16-15-401, OPS CHECK WAS GOOD.
